# SDR YENA2025122301247

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,550 hours, 30,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT #1085 MCO-BUF "ODOR EVENT ON APPROACH. 4000' DESCENT TO 3000' FCOM 1 ISOLATION PACK1 OFF APU OFF STOPPED SMELL.; ACCOMPLISHED LEVEL B DECONTAMINATION REF LOG PAGE 4456794. OPERATED APU FOR SEVERAL HOURS WITH NO ODOR OR LEAKS NOTED. A/C OK FOR SVC. COMPLIED WITH INFO-NOTICE 2017-T015L. LEVEL B DECONTAMINATION PERFORMED PER TSM 05-50-00-810-085B.; REF LOG PAGE 4456792 ITEM 1.; PERFORMED DECONTAMINATION OF THE BLEED AIR DUCT - LEVEL B IAW AMM 36-10-00. NO SMELL NOTED AT THIS TIME.
